Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having pus in ear and bad allergies. Taken medicine. Started cold sweats and feels sick. Any advice?

Hello my son (3 years) has pus in his left ear and really bad allergies he went to his dr on thurday and he got meds both. But now over the last 2 night he seems like his been having cold sweats and really nasty caught that makes him caught so much he gets sick from it. Im not sure what else to do i feeel like i tryed everthing. Can anyone give me anymore Idea s please. Thanks
Asked On : Wed, 2 May 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
as you stated your child is having pus from the left ear which show he is suffering the otitis media of the left ear that means the infection of the middle ear which is supporative and the cold sweats occurs due to the bout of fevers he is having. the best you can do at this stage is to stop any antibiotics he is using for atleast 48 hours and send the pus swab and blood sample for culture and sensitivity to identify the causative organism and sensitive antibiotic against it. however he can use paracetamol during this period for lowering the temperature.
with regards
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor